I have been on Zoloft forever. I take 200 mg per day. I take 2 pills (100 mg each) every night. However, lately immediately after swallowing one pill I get TERRIBLE nausea and sometimes I vomit (more like dry heave). I am not taking them on a empty stomach. It is usually after dinner. Because of this, I hardly ever get to take the 2nd pill. What could be causing this after all this time?
Why is Sertraline just now causing me nausea after years of taking it?
Question posted by acmp on 22 Jan 2018
Last updated on 21 February 2019 by Vincent63
My,daughter is on 200 mg and increase in dosage about 2 months ago and feeling the same she was taking 100 and increased to 200mg at night but Doctor suggested to split medication she feels better when she remembers to split them as opposed to take all at once then she has neusea ,have you found some resolution,? I know when you have taken a drug so long side effects still occurs.Hope all well
Hi, acmp! It shouldn't be causing problems after this length of time. Are you taking the generic sertraline and have you received a different manufacturer's product recently?
I would let your doctor know that you're having this problem and get her/his professional advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.